# SDR C2XA07RI035

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 16,175 hours, 12,477 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2465 - EWR - CREW REPORTED BURNING ODOR FROM COFFEEMAKER WHEN POWER DOWN.  EWR MX PERFORMED VISUAL INSPECTION OF BOTH COFFEEMAKERS AND NO FAULTS WERE FOUND.  ACFT WAS APPROVED TO RETURN TO SERVICE.  COFFEEMAKER NR 1 P/N 500-0640-01 S/N 03-1-32803 TT:9809, TC:7818, TSI:3584.  COFFEEMAKER NR 2 P/N 500-0640-01 S/N 02-2-30703 TT:10797, TC:7108, TSI:5143.
